# SDR SWAA032397

- Difficulty date: October 30, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 51,086 hours, 48,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6546557
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME SHEAR TIE CRACKED AT BS 887, STRINGER 14R.  REPAIRED SHEAR TIE PER SRM.
